# SDR RIVA020308F

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - FOUND STATION 344 FLOORBEAM CORROSION REMOVED TO MAX LIMITS PER SRM.  CORROSION STILL EXISTS RBL 25 INCHES - LBL 25 INCHES.  REMOVED DAMAGED SECTION AND REPLACED WITH NEW T-CAP AND SPLICES IAW B727 SRM 53-10-8, 51-30-2 AND 51-10-2.  NEW REPLACEMENTS PARTS USED.  NO CHANGE IN WEIGHT.  (M)
